# SDR AALA20140114004

- Difficulty date: December 23, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 105,050 hours, 17,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H2052K38
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND OFF WING ESCAPE SLIDE LATCH TORQUE EXCEEDS LIMITS DURING ACCOMPLISHMENT OF PATTERN CARD 1934.  R & R THE TWO AFT LATCHES.  COMPLETED INSTALLATION OF ALL FOUR LATCHES IAW AMM 25-65-09-404-007.
